MAUDE Adverse Event Report: MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC27515
Medical Device Problem Codes Failure to Advance (2524); Failure to Deflate (4060)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of batch manufacturing record (bmr) including raw material inspection, in process & finished product inspection, does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Review of the complaint history identified no other incidents reported from this batch.Control samples analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Attempts were made to obtain concomitant device and additional information.However, all requested information and concomitant device was not received.Without the return of the device for analysis, the reported customer complaint could not be confirmed and no determination of possible contributing factors could be made.Based on the available information and without the concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Considering the above and as clinical situations cannot be duplicated in our analysis lab, the exact root cause of the difficulty could not be determined.Review of the batch manufacturing record (bmr), complaint history and control sample analysis results suggest that the reported failures could not be related to the design or the manufacturing process.Note: this complaint is received from outside the usa.No units of this batch has been distributed in the usa.However, it is being reported to the usfda as this product is cleared in the usa (510(k): k181023).
 
Event or Problem Description
As reported, 2.75 x 15 mm, mozec¿ nc rx ptca balloon dilatation catheter was used for the procedure.It has been stated that the flexibility and lesion passage were not sufficient, it was challenging to pass through the stent, balloon compliance was low, the deflation was delayed during the balloon deflation and that this was not suitable for use due to the increase of periprocedural mi risk.

Brand Name
MOZEC¿ NC RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN  396191
Manufacturer (Section G)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN   396191
Manufacturer Contact
narendra patel
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619-1
IN   396191
MDR Report Key16829434
Report Number3009613036-2023-00001
Device Sequence Number12543840
Product Code LOX
UDI-Device Identifier18906029358308
UDI-Public18906029358308
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K181023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model NumberMNC27515
Device Catalogue NumberMNC27515
Device Lot NumberMNCV26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown